Whenever the rainbow appears in the clouds, I will see it and remember the everlasting covenant between God and all living creatures of every kind on the earth." Genesis 9:13

Wednesday, June 06, 2007

Losing it

The loss of Lamictal hit really, really hard today. I haven't slept well for several nights and all through today I have just felt the brain chemistry soup heating up. It's gotten worse all day. I had a difficult discussion with my supervisor at work which I don't want to go into because I don't want to get upset again. I could tell at that point I was about to start losing it. I called my psychologist to try to get an extra appointment about noon (no luck so far) and emailed my psychiatrist for some med change a few hours later when it was clear that it was declining fast (nothing yet).

So now I'm all kinds of emotional and feeling all sorts of negative things about myself and my life. I'm just so angry that I finally got to feel better and do I get to enjoy it? Of course not. Because I am not supposed to be happy. Ever.

2 comments:

Sarah said...

*hands on her hips & tapping her foot*

You, ARE, supposed to be happy. It's going to be a million times more powerful when you do feel it because you've had to struggle so much to get there.

Know that I'm thinking of you and rooting JUST for you right now. *hugs*

Emilija said...

I don't know how to respond to this post. I know you are in pain, and disapointed in another med. I'd like to say that you are going to be happy again, and very soon. I don't know the future. But I do know that you deserve to be happy. I know you are a good person. I know you have perserverance. I don't know how long it will take you to find your "magic cocktail," but someday you will.